# SDR P5CA9700776

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 1056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING UPPER SURFACE AFT OF L/E GLASS PANEL AT WS 1056 BULGED UP.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01, 51-10-02.
